Alphabetical satisfiability problem for trace equations

Breveglieri, Luca: Alphabetical satisfiability problem for trace equations. In: Acta cybernetica, (19) 2. pp. 479-497. (2009)

[img]
Preview
Cikk, tanulmány, mű
Breveglieri_2009_ActaCybernetica.pdf

Download (184kB) | Preview

Abstract

It is known that the satisfiability problem for equations over free partially commutative monoids is decidable but computationally hard. In this paper we consider the satisfiability problem for equations over free partially commutative monoids under the constraint that the solution is a subset of the alphabet. We prove that this problem is NP-complete for quadratic equations and that its uniform version is NP-complete for linear equations.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2009
Volume: 19
Number: 2
ISSN: 0324-721X
Page Range: pp. 479-497
Language: angol
Event Title: International Conference on Automata and Formal Languages, 12., 2008, Szeged
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 496-497.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 06. 11:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/12875

Actions (login required)

View Item View Item